Facebook Twitter Instagram YouTube

Doppler broadening integrals and other relatives of the error function

TitleDoppler broadening integrals and other relatives of the error function
Publication TypeJournal Article
Year of Publication1968
AuthorsReichel, A
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Volume8
Issue9
Pagination1601 - 1607
Date PublishedJan-09-1968
ISSN00224073
URLhttp://linkinghub.elsevier.com/retrieve/pii/0022407368900538
DOI10.1016/0022-4073(68)90053-8
Short TitleJournal of Quantitative Spectroscopy and Radiative Transfer